# SDR 99FDEA00403

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 303 DENT IN BELLFRAME TOP FLANGE BS 1030 ABOVE STR 26L AFT CARGO.  CUT OUT DAMAGED AREA AND INSTALL DOUBLER PER SRM 51-30-02.
